Matematychni Studii

Vol. 38   No.1, 2012

CONTENTS

Balleans and filters
Petrenko O. V., Protasov I. V.
         3
On variational formulations of inner boundary value problems for infinite systems of elliptic equations of special kind
Muzychuk Yu. A., Chapko R. S.
         12
Wiman's type inequalities without exceptional sets for random entire functions of several variables
Kuryliak A. O., Skaskiv O. B.
         35
Asymptotic approximation of a solution of a quasilinear parabolic boundary-value problem in a two-level thick junction of type 3:2:2
Sadovyj D. Yu.
         51
Initial-boundary problems for systems of a high order doubly nonlinear parabolic equations with variable exponent of nonlinearity
Bokalo T. M.
         68
Global ˝lassical solvability of a problem with nonlocal conditions for degenerate hyperbolic system of the first order equations
Andrusyak R. V., Kyrylych V. M., Peliushkevych O. V.
         80
The $M^{\theta}/G/1/m$ queues with the time of service, depending on the length of the queue (in Ukrainian)
Zhernovyi K. Yu.
         93

PROBLEMS

Two open problems for absolutely convergent Dirichlet series
Skaskiv O. B., Zadorozhna O. Yu.
         106

Matematychni Studii
matstud.org.ua